DOI 10.1016/s1526-9523(02)00361-6
Медицинская библиотека · Journal of midwifery & women's health · 2003
An unexpected adverse drug effect.
Клинический случайClinical ConferenceСтатьяПеревод в очереди
Аннотация
Adverse drug-drug interactions can occur between active and/or inactive ingredients in different formulations. The occurrence of a disulfiram reaction that developed postpartum following a 7-day course of metronidazole is presented. The case is presented, followed by a discussion of the mechanism of action and treatment. Recommendations for prevention of adverse drug effects are reviewed.
Для цитирования: Krulewitch Cara J. An unexpected adverse drug effect.. Journal of midwifery & women's health. 2003. DOI: 10.1016/s1526-9523(02)00361-6.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.